MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV10F45/80
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer report number: 2135147-2021-00017.On (b)(6) 2020, a 24 mm amplatzer septal occluder was selected for implant.During device placement, while the left disc was deployed, the physician wanted to change the orientation of the device.While the physician attempted to recapture the device, it was realized that the occluder had became disconnected from the amplatzer trevisio intravascular delivery system delivery cable.The delivery cable was able to screwed back onto the occluder and was subsequently recaptured and removed.A new amplatzer torqvue delivery system delivery system was then used to successfully implant a new 24 mm amplatzer septal occluder.There was no clinically significant delay in the procedure and the patient remained hemodynamically stable throughout.The patient is stable.
 
Additional Manufacturer Narrative
An event of the occluder prematurely detaching from the cable was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key11165623
Report Number2135147-2021-00018
Device Sequence Number19813467
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public05415067030948
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number9-ATV10F45/80
Device Catalogue Number9-ATV10F45/80
Device Lot Number7411833
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1